Some remarks on the notions of boundary systems and boundary triple(t)s

Marcus Waurick, Sven Ake Wegner

Research output: Contribution to journalArticlepeer-review

110 Downloads (Pure)


In this note we show that if a boundary system in the sense of (Schubert et al. 2015) gives rise to any skew-self-adjoint extension, then it induces a boundary triplet and the classification of all extensions given by (Schubert et al. 2015) coincides with the skew-symmetric version of the classical characterization due to (Gorbachuk et al. 1991). On the other hand we show that for every skew-symmetric operator there is a natural boundary system which leads to an explicit description of at least one maximal dissipative extension. This is in particular also valid in the case that no boundary triplet exists for this operator.

Original languageEnglish
Pages (from-to)2489-2497
Number of pages9
JournalMathematische Nachrichten
Issue number16
Early online date4 Jul 2018
Publication statusPublished - 1 Nov 2018


Dive into the research topics of 'Some remarks on the notions of boundary systems and boundary triple(t)s'. Together they form a unique fingerprint.

Cite this